Posted by: Antoinette | 2009-06-22

Headaches &  Migraines

I constantly suffer with headaches and quite often with migraines, to such an extent that tablets doesnt work for me and i have to go to my doctor for a Voltaren injection.

A pharmacist suggested that i take 1 Mybulen capsule with 1 Dixarit tablet once a day for 30 days even if I do not have a headache. He says that this should break the cycle of the headaches and migraines.

What do you think of this suggestion and do you perhaps know what side effects it will have?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Antoinette
Dixarit is used for the prevention of Migraine and it is worth your while to try this.
It may may cause fatigue and dizziness. You should take care when performing potentially hazardous activites, such as driving or operating machinery, until you know how it affects you and are sure you can perform such activities safely. It may cause dry eyes.
Mybulen is Brufen and Panado combination - the Brufen in it can cause stomach lining irritation but is unlikely to happen in such a low dose as 1 cap per day
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.